HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Timelike hypersurfaces in de Sitter space and Legendrian singularities

Files in This Item:
pre697.pdf257.15 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83848

Title: Timelike hypersurfaces in de Sitter space and Legendrian singularities
Authors: Izumiya, Shyuichi Browse this author
Keywords: Legendrian duality
timelike hypersurfaces
de Sitter space
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 697
Start Page: 1
End Page: 18
Abstract: We construct a basic framework for the study of extrinsic differential geometry on timelike hypersurfaces from the view point of the theory of Legendrian singularities. As an application, we study the contact of timelike hypersurfaces with flat totally umbilic timelike hypersurfaces in de Sitter space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69502
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University